# SDR BR8C201202250001

- Difficulty date: February 25, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N5169X
- Make and model: Bbavia 7ECA
- Aircraft serial: 676
- Aircraft time: 6,727 hours, 2,000 cycles
- Engine: Lyc O235*
- Propeller: Mcauly 1C90*
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Tail Wheel
- Part number: 3200
- Condition: Detached
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TAIL WHEEL ASSY SEPARATED FROM AIRCRAFT DURING TOUCH & GO'S.  ACFT IS USED FOR THE PURPOSE OF TRAINING, VERY HIGH NUMBER OF CYCLES PER HOUR OF FLIGHT TIME. BELIEVE THAT THE PART THAT FAILED IS DO TO FATIGUE FAILURE.
